Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 64, NWS Nashville, TN

April 4, 2011Fentress County, Overton County, Pickett County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 4, 2011, 3:18 PM CDT for Fentress County, Overton County, Pickett County, Tennessee. It was in force for 57 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 3:18 PM CDT (20:18 UTC)
Expired
Apr 4, 2011, 4:15 PM CDT
In force
57 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Fentress County, TN, Overton County, TN, Pickett County, TN

The radar

The Knoxville radar (KMRX), 141 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 3:35 PM CDTTSTM WND DMGJamestown, TNTREES AND A POWER LINE DOWN 12 MILES WEST OF JAMESTOWN. TREE DOWN ON WEST COVE ROAD IN JAMESTOWN, AND A TREE DOWN 3 MILES WEST OF JAMESTOWN.
Apr 4, 3:40 PM CDTTSTM WND GST 522 Se Jamestown, TNA 52 MPH WIND GUST REPORTED BETWEEN JAMESTOWN AND ALLARDT. SEVERAL TREES DOWN ACROSS THE COUNTY.
Apr 4, 3:56 PM CDTTSTM WND DMGJamestown, TNTREES DOWN ON POWERLINES IN DOWNTOWN JAMESTOWN.
Apr 4, 4:00 PM CDTFUNNEL CLOUDJamestown, TN
Apr 4, 4:00 PM CDTTSTM WND DMGJamestown, TNMETAL BUILDING DESTROYED AT YORK INSTITUTE AND POWER LINES DOWN ON HWY 52

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 11:34 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-640 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
507 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WUUS54 KOHX 042018
SVROHX
TNC049-133-137-042115-
/O.NEW.KOHX.SV.W.0064.110404T2018Z-110404T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
318 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OVERTON COUNTY IN MIDDLE TENNESSEE...
  FENTRESS COUNTY IN MIDDLE TENNESSEE...
  PICKETT COUNTY IN MIDDLE TENNESSEE...

* UNTIL 415 PM CDT

* AT 317 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM BYRDSTOWN TO
  LIVINGSTON...AND WERE MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JAMESTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM MONDAY EVENING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3633 8475 3633 8477 3629 8479 3627 8487
      3623 8487 3621 8490 3621 8533 3622 8532
      3624 8541 3663 8522 3663 8497 3661 8478
      3640 8465
TIME...MOT...LOC 2019Z 271DEG 51KT 3661 8511 3630 8526

$$

FORECASTER:13
2 follow-up statements
053 
WWUS54 KOHX 042043
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
343 PM CDT MON APR 4 2011

TNC049-133-137-042115-
/O.CON.KOHX.SV.W.0064.000000T0000Z-110404T2115Z/
OVERTON TN-FENTRESS TN-PICKETT TN-
343 PM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PICKETT...FENTRESS AND EASTERN OVERTON COUNTIES UNTIL 415 PM CDT...

AT 437 PM EDT/339 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 15 MILES NORTHEAST OF JAMESTOWN TO JAMESTOWN TO
12 MILES NORTHEAST OF MONTEREY...MOVING EAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN FENTRESS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3633 8475 3633 8477 3629 8479 3627 8487
      3623 8487 3621 8490 3621 8533 3624 8526
      3652 8514 3662 8503 3663 8497 3661 8478
      3640 8465
TIME...MOT...LOC 2041Z 272DEG 61KT 3658 8467 3638 8479
          3623 8498

$$
STEIGERWALDT
908 
WWUS54 KOHX 042112
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
412 PM CDT MON APR 4 2011

TNC049-133-137-042118-
/O.EXP.KOHX.SV.W.0064.000000T0000Z-110404T2115Z/
OVERTON TN-FENTRESS TN-PICKETT TN-
412 PM CDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PICKETT...FENTRESS AND
EASTERN OVERTON COUNTIES WILL EXPIRE AT 415 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED TO THE EAST 
OF THE AREA.

THE ATMOSPHERE HAS BEGUN STABILIZING AND THE THREAT OF ADDITIONAL 
STORMS HAS THEREFORE DIMINISHED. 

HOWEVER...A TORNADO WATCH REMAINS IN EFFECT ACROSS THE AREA UNTIL 
6 PM CDT.

LAT...LON 3633 8475 3633 8477 3629 8479 3627 8487
      3623 8487 3621 8490 3621 8533 3624 8526
      3652 8514 3662 8503 3663 8497 3661 8478
      3640 8465
TIME...MOT...LOC 2108Z 272DEG 61KT 3655 8410 3635 8422
          3620 8442

$$
STEIGERWALDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 12:27 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 4, 12:27 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1227 PM CDT MON APR 4 2011

.MESOSCALE UPDATE...
EFFECTIVE BULK SHEAR HAS RELAXED OVER NORTHWEST MIDDLE TENNESSEE
BUT STILL HAVE STORMS CAPABLE OF DOING WIND DAMAGE ALONG WITH
LARGE HAIL IN THE CURRENT SEVERE TSTM WARNING BOX AREA. AM ALSO VERY
MUCH CONCERNED FOR LINE OF STORMS NOW IN WESTERN TENNESSEE WHERE
BULK SHEAR IS > 60 KNOTS.

BOYD

&&

.PREV DISCUSSION... /ISSUED 1212 PM CDT MON APR 4 2011/

MESOSCALE UPDATE...
BULK EFFECTIVE SHEAR STILL THE STRONGEST OVER NORTHWEST MIDDLE
TENNESSEE AT 55 KNOTS. IT BECOMES 65 KNOTS IN SOUTHWEST TENNESSEE
DOWN TOWARDS MEMPHIS.

STORMS ARE RACING NORTHEAST AT TIMES IN EXCESS OF 60 KNOTS. VAD
WIND PROFILE OFF OHX DOPPLER SHOWING 50 KNOTS AT 3K.

BOYD

PREV DISCUSSION... /ISSUED 1113 AM CDT MON APR 4 2011/

MESOSCALE UPDATE...
CAP CONTINUES TO HOLD ACROSS MIDDLE TN BUT COULD BREAK OVER THE
NEXT COUPLE OF HOURS. VISIBLE SATELLITE SHOWING SOME BREAKS IN
CLOUD COVER IN MID STATE.

EFFECTIVE BULK SHEAR THE STRONGEST OVER WESTERN KY. COULD BE WHY STORMS
HAVE EXHIBTED MORE ROTATION IN THAT AREA LAST COUPLE OF HOURS.

LEWP IN EASTERN ARKANSAS WITH HEAD ABOUT 60 MILES SOUTHWEST OF
MEMPHIS MOVING NORTHEAST AT 45 MPH. WILL NEED TO KEEP TABS ON THIS
FEATURE AS IT HEADS THIS WAY.

BOYD

PREV DISCUSSION... /ISSUED 1036 AM CDT MON APR 4 2011/

MESOSCALE UPDATE...
THUNDERSTORMS ARE MOVING INTO WESTERN MIDDLE TENNESSEE AT THIS
TIME. WINDS ARE STRONG IN THE LOWER LVEVELS OF THE ATMOSPHERE AND
ARE TURNING WITH HEIGHT. ONCE THE CAPPING INVERSION ALOFT IS
BROKEN STORMS WILL INTENSIFY RAPIDLY...WITH SOME STORMS BECOMING
SUPER CELLULAR.

ALSO...BACK IN EAST CENTRAL ARKANSAS...A LINE ECHO WAVE PATTERN
HAS EVOLVED. THIS WILL NEED TO BE WATCHED CLOSELY AS IT MOVES EAST.

BOYD

PREV DISCUSSION... /ISSUED 1007 AM CDT MON APR 4 2011/

UPDATE...ACTIVITY RAMPING UP QUICKLY ACROSS MID TN THIS MORNING.
THE EARLY MORNING KOHX SOUNDING SHOWED THAT LOW LEVEL MOISTURE WAS
INCREASING RAPIDLY WITH A 60-70 KT LLJ. A CAP WAS NOTED ABOVE THIS
LAYER...BUT THE APPROACHING FRONT AND HEIGHT FALLS WERE CAUSING
THE CAP TO BREAK QUICKLY. EARLIER SHOWER ACTIVITY OCCURRED WITH
GRAVITY WAVES TRANSLATING SOUTHEASTWARD ACROSS THE AREA. NOW...PRE
FRONTAL CELLS DEVELOPING QUICKLY OVER WEST TN...WITH THE COLD
FRONT APPROACHING THE MS RIVER. FORECAST SOUNDINGS AND HODOGRAPHS
SUPPORT WIDESPREAD SEVERE WX INCLUDING FAVORABLE TORNADO
PARAMETERS. ATMOSPHERE WILL CONTINUE TO MOISTEN...WITH HEAVY
DOWNPOURS LIKELY IN THE AFTERNOON AND EVENING. SOME LOCALIZED
FLASH FLOODING POSSIBLE. MAY CONSIDER A FLASH FLOOD WATCH. FORECAST
PRODUCTS APPEAR ON TRACK AT THIS TIME.

13

PREV DISCUSSION... /ISSUED 813 AM CDT MON APR 4 2011/

MESOSCALE UPDATE...
GRAVITY WAVE FEATURE HAS KICKED OFF A BAND OF SHOWERS CURRENTLY
MOVING SOUTHEAST THROUGH THE MID STATE.

BOYD

PREV DISCUSSION... /ISSUED 550 AM CDT MON APR 4 2011/

UPDATE...FOR 12Z AVIATION FORECASTS.

AVIATION...
COLD FRONT EXPECTED TO SWEEP INTO THE MID-STATE DURING THIS FCST
PERIOD, REACHING BNA BTWN 21Z AND 23Z AND CSV BTWN 00Z/05 AND 02Z/05.
EXPECT GUSTY SOUTH SURFACE WINDS, SOMETIMES GUSTING BTWN 35 AND 40
MPH, PRIOR TO ARRIVAL OF SHOWERS AND THUNDERSTORMS. EXPECT AN
INTENSE SQUALL LINE TO ACCOMPANY COLD FRONT, LIKELY MOVING ACROSS BNA
BTWN 19Z AND 21Z, AND ACROSS CSV BTWN 22Z AND 00Z/05. AT BNA...EXPECT
MVFR CONDITIONS TO PREVAIL, EXCEPT FOR FREQUENT IFR CONDITIONS
DURING TIME OF SQUALL LINE PASSAGE. AT CSV...EXPECT MAINLY MVFR
CONDITIONS THROUGH 02Z, EXCEPT FOR FREQUENT IFR CONDITIONS DURING
TIME OF SQUALL LINE PASSAGE, AND AFTER 02Z (DUE TO CIGS).

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

01
Hazardous weather outlook, Apr 4, 8:40 AM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
840 AM CDT MON APR 4 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-051100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
840 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN MIDDLE
TENNESSEE TODAY AND EARLY TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MOST OF MIDDLE
TENNESSEE...MAINLY THIS AFTERNOON AND EVENING. THERE IS A SLIGHT
RISK FOR SEVERE STORMS OVER THE CUMBERLAND PLATEAU.

THE SEVERE STORMS ARE EXPECTED TO PRODUCE DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL...AND POSSIBLY ISOLATED TORNADOES. IN ADDITION...
HEAVY RAINFALL MAY CREATE LOCALIZED FLOOD PROBLEMS. RAINFALL AMOUNTS
BETWEEN ONE AND A HALF AND TWO INCHES WILL BE COMMON...WITH LOCAL
AMOUNTS TO THREE INCHES.

WINDY CONDITIONS WILL CONTINUE ACROSS THE MID STATE THROUGHOUT THE
DAY TODAY...EVEN BEFORE THE THUNDERSTORMS ARRIVE. AS A RESULT...A
WIND ADVISORY REMAINS IN EFFECT UNTIL 700 PM...FOR SUSTAINED
WINDS OF 15 TO 25 MPH...AND GUSTS AS HIGH AS 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

13

In the hours before

Local storm report, Apr 4, 3:00 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
300 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     LORETTO                 35.08N 87.44W
04/04/2011                   LAWRENCE           TN   TRAINED SPOTTER

            SEVERAL BUILDINGS HAVE SUSTAINED ROOF DAMAGE IN THE
            LORETTO AREA.

&&

21
Local storm report, Apr 4, 3:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
302 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     HARTSVILLE              36.39N 86.16W
04/04/2011                   TROUSDALE          TN   AMATEUR RADIO

            TREES DOWN IN HARTSVILLE.

&&

21
Local storm report, Apr 4, 3:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
303 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/04/2011                   GILES              TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES DOWN ACROSS THE COUNTY. ONE
            REPORT OF A CHURCH WITH DAMAGE.

&&

MDAVIS
Local storm report, Apr 4, 3:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
307 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     13 WNW LEBANON          36.28N 86.54W
04/04/2011                   WILSON             TN   EMERGENCY MNGR

            CEDAR CREEK MARINA WITH TWO BOATSHEDS DESTROYED AND
            POWERLINES DOWN.

&&

MDAVIS
Local storm report, Apr 4, 3:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
308 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     4 W CARTHAGE            36.26N 86.02W
04/04/2011                   SMITH              TN   AMATEUR RADIO

            12 INCH DIAMETR LIMB ON HOUSE - 132 COUNTY HOUSE CIRCLE

&&

MDAVIS
Local storm report, Apr 4, 3:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
316 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     6 E CHAPEL HILL         35.63N 86.59W
04/04/2011                   BEDFORD            TN   PUBLIC

            CEDAR TREE ABOUT 1 FOOT IN DIAMETER DOWN NEAR UNIONVILLE

&&

BW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 9:54 AM CDTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry24 min
Apr 4, 11:24 AM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Montgomery, Stewart36 min
Apr 4, 11:50 AM CDTTornado WarningOHXMontgomery, Stewart25 min
Apr 4, 11:54 AM CDTSevere Thunderstorm WarningOHXBenton, Cheatham, Dickson, Houston, Humphreys, Montgomery and 2 more51 min
Apr 4, 12:41 PM CDTTornado WarningOHXMontgomery, Robertson34 min
Apr 4, 1:00 PM CDTSevere Thunderstorm WarningOHXBenton30 min
Apr 4, 1:07 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart38 min
Apr 4, 1:13 PM CDTTornado WarningOHXBenton, Humphreys23 min
Apr 4, 1:17 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Lawrence, Lewis, Maury, Williamson28 min
Apr 4, 1:22 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more23 min
Apr 4, 1:28 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson62 min
Apr 4, 1:35 PM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Maury, Perry, Wayne40 min
Apr 4, 1:40 PM CDTTornado WarningOHXCheatham, Dickson, Humphreys, Montgomery35 min
Apr 4, 1:45 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Rutherford, Sumner and 2 more45 min
Apr 4, 1:47 PM CDTTornado WarningOHXCheatham, Davidson, Dickson, Robertson28 min
Apr 4, 1:53 PM CDTTornado WarningOHXCheatham, Davidson, Robertson, Sumner37 min
Apr 4, 1:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Macon, Robertson, Smith and 2 more35 min
Apr 4, 1:56 PM CDTTornado WarningOHXCheatham, Davidson, Dickson, Rutherford, Williamson, Wilson34 min
Apr 4, 2:08 PM CDTSevere Thunderstorm WarningOHXCannon, Davidson, Marshall, Maury, Rutherford, Sumner and 2 more52 min
Apr 4, 2:10 PM CDTSevere Thunderstorm WarningOHXClay, Davidson, Jackson, Macon, Overton, Pickett and 4 more65 min
Apr 4, 2:19 PM CDTTornado WarningOHXDavidson, Sumner, Trousdale, Wilson26 min
Apr 4, 2:26 PM CDTTornado WarningOHXCannon, Rutherford, Smith, Wilson34 min
Apr 4, 2:27 PM CDTTornado WarningOHXCannon, Rutherford, Williamson, Wilson33 min
Apr 4, 2:32 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Macon, Overton, Pickett and 4 more43 min
Apr 4, 2:32 PM CDTTornado WarningOHXGiles, Lawrence28 min
Apr 4, 2:44 PM CDTTornado WarningOHXJackson, Overton, Putnam, Smith46 min
Apr 4, 2:54 PM CDTRiver Flood WarningOHXBedford21 hr
Apr 4, 2:54 PM CDTRiver Flood WarningOHXDavidson67 min
Apr 4, 2:54 PM CDTRiver Flood WarningOHXBedford6 hr
Apr 4, 3:00 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 4 more30 min
Apr 4, 3:24 PM CDTTornado WarningOHXCumberland, Fentress, Overton, Putnam36 min
Apr 4, 3:27 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, Van Buren, Warren and 1 more48 min
Apr 4, 3:37 PM CDTTornado WarningOHXFentress38 min
Apr 4, 3:50 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren25 min
Apr 4, 6:25 PM CDTRiver Flood AdvisoryOHXHickman36 hr
Apr 4, 6:25 PM CDTRiver Flood AdvisoryOHXPerry36 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.